Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is lower back pain caused due to constipation?

User rating for this question
Answered by

General Surgeon
Practicing since : 2008
Answered : 1290 Questions
can consipation cause a full feeling above belly button and lower achy back? last night after dinner i felt this and after dinner tonight but when i ate lunch today i felt fine. Can it be trapped gas?
Posted Tue, 18 Feb 2014 in Constipation
Answered by Dr. Ashish Verma 1 hour later
Brief Answer: yes, constipation causes lower back pain. Detailed Answer: Hi, Thanks for writing to XXXXXXX This is Dr. Ashish Verma, a general surgeon, answering to your query. Yes constipation causes causes pain in lower back region. And the fullness in upper abdomen can be due to gas. You are having gastritis, and need to start on a ppi. Also you need to increase fiber intake in your diet to prevent constipation. Avoid tea, coffee, spicy and fatty foods, as they increase gastritis. Eat oats, fresh curds, bananas, whole cereals, fruits and green leafy vegetables, they will keep your bowel healthy. Hope, that i have answered to all your queries. If you have further queries, i will be glad to answer them. Get well soon. Dr. Ashish Verma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor